Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I've been taking Yaz for a year now, and I've done really well being on time every day with it. This past month, though, I missed a pill on a Monday, and then was a pill behind every day, until that Saturday, when I realized that I was off by a day. (example: I took the Monday pill on Tuesday, Tuesday pill on Wednesday, and so on). I was fine until Saturday (I took two pills Saturday, to get caught up, but it was after my period had started), then I got my period and it has not stopped since...if it continues until THIS Saturday, it will be two weeks of my period. I skipped the white pills that I was supposed to take after the first Saturday, because I'd already gotten my period, so I figured I didn't need to take the white, inactive pills.
This Monday, I skipped taking a pill like I do during the period month. I am still bleeding, but it is now red, unlike the brown-dark brown blood like it was before. It is more like my normal periods now.

What's going on? Any help is appreciated.

Loading...

Hi PlastikBubbles, it sounds to me like taking two pills in one day threw your schedule off a bit. I would assume that is why the bleeding was a little heavier than normal, but it is to be expected when taking birth control pills like that. Out of curiosity though, have you had any other symptoms? How are you doing now since this was posted a few days ago? Are you able to see a doctor about it to make sure that you're not having any complications, or was it just the bleeding? Please keep us posted!
Reply

Loading...

I really had no other symptoms. I think it was spotting from missing the one pill.
I'm doing much better, I got my ACTUAL period this past week and am now doing fine.
Thank you so much for your help!! :]
Reply

Loading...

That's great news to hear! I am guessing that the missed pill is what caused your issue. Thanks for keeping us posted on how you're doing.
Reply

Loading...